It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-17-2005, 11:11 AM   #1
Senior Member
(male)
 
Join Date: Apr 2005
Posts: 274
just1primate HB User
Question Is it the Micardis? Or just me?

I was on Micardis 40mg for over 3 years. Seemed to control my pressure very well, with little or no noticeable side effects. I went off it in march due to insurance. Was off it until a week ago. Now, ever since I started it again, I feel like my sinuses are completely full, I cant think straight. I have had extreme fatigue to the point where I could nap for hours in the afternoon. I have also felt very spacey, and detached from reality. Easily agitated as well. None of this was a problem before on Micardis, but now seems to all coincide with me restarting it. My BP has not dropped much at all in the week I have been taking it, so I dont think it has to do with a sudden lowereing of pressure. Any ideas, thoughts, opinions or experiences?


J1P

 
Old 07-17-2005, 11:42 AM   #2
Newbie
(male)
 
Join Date: May 2005
Posts: 6
err629 HB User
Re: Is it the Micardis? Or just me?

I have been on Micardis 40 since March this year. This is my first time on any BP medication. It makes my throat dry and makes me very thirsty. I find myself drinking 96 to 112 ounces of water a day. It also raised my blood potassium level which in turn raised my blood sugar level. After I decreased my intake of potassium in food to < 2500 mg per day it brought my blood glucose level back to normal. I do feel dizzy quite a bit and I have also started losing my hair because of it. It does seem to control my BP quite well though in the mornings my BP continues to be high (140 to 155/ 80 to 92). Prior to Micardis my morning BP used to be 160 to 170/ 95 to 110. During the day though my BP is fine, sometimes quite low (98/58).

 
Sponsors Lightbulb
   
Old 07-18-2005, 09:38 AM   #3
Senior Veteran
 
Join Date: Sep 2004
Posts: 673
mgraylorn HB User
Re: Is it the Micardis? Or just me?

Sounds more like a sinus infection problem than Micardis. You can stop the drug for a couple of days and see if your symptoms go away, then start again and see if they come back. If your symptoms go away when you stop and come back when you start, then its the drug.

One other question. Some people seem to be sensitive to the slight variations that occur in different manufacturers of the same product. I don't know if Micardis is made by more than one company, but it it is, you might try to find out who made your original prescription and who makes your current prescription.

 
Old 02-07-2007, 05:58 PM   #4
Senior Member
(male)
 
Join Date: Jun 2006
Location: Atlanta, GA
Posts: 219
camjunkie HB User
Re: Is it the Micardis? Or just me?

Micardis is associated with sinus issues. I've had issues with it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hey, anyone taking Micardis? Looly High & Low Blood Pressure 3 05-09-2008 05:58 AM
Micardis questions serenity2221 High & Low Blood Pressure 1 04-24-2008 08:23 AM
Micardis and leg pain suki1724 High & Low Blood Pressure 7 02-28-2008 09:10 AM
Diovan versus Micardis - Which do you like? camjunkie High & Low Blood Pressure 6 03-03-2007 09:19 PM
Need a little more advise on micardis lovemy2girls High & Low Blood Pressure 3 02-07-2007 07:17 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!